# SDR AALA202211227319

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 63,069 hours, 36,700 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY ENTRY DOOR HANDLE IS LOOSE. DOOR HARD TO OPEN OR CLOSE. ADJUSTED FORWARD LAVATORY ENTRY DOOR HANDLE PER CMM 25-41-51.
